Provas Duo Tablets Uses Side-Effects Dose In Urdu

PROVAS DUO TABLETS

QUALITATIVE AND QUANTITATIVE COMPOSITION

Tablet 500mg/200mg

Each tablet coated in film includes:

Paracetamol BP…………………… 500mg

Ibuprofen BP………………………. 200mg

PHARMACEUTICAL FORM

Tablet

CLINICAL PARTICULARS

PROVAS DUO TABLETS USES

PROVAS DUO TABLETS USES  For moderate to light pain that can be that is caused by

migraine, headache and backache. It also helps with period discomfort, dental pain muscular and rheumatic pains, and the pain of not serious

arthritis as well as symptoms of cold and flu such as sore throats and fever.

It is particularly suitable for pain that requires greater analgesia than ibuprofen or paracetamol all by itself.

PROVAS DUO TABLETS USES Side-Effects Dose In Urdu

POSOLOGY AND METHOD OF ADMINISTRATION:

Posology: For short-term use only. The dose that is the most effective is recommended for the time that is the least amount needed to alleviate symptoms. Patients should see a physician when symptoms persist.

symptoms continue to worsen or persist or are required for more than 3 days.

Adults 1 tablet three times a day, with water; wait at least 6 days between dosages. If one tablet is not enough to reduce symptoms, up to two tablets can be taken.

Three times per day; allow at least 6 days between each dose.

Don’t take more than 6 tablets (3000mg paracetamol, 1200mg Ibuprofen) in any 24-hour period. To avoid any adverse consequences, it is recommended to take the tablets with food.

Seniors:

No dosage adjustments are needed. The elderly are at a greater chance of suffering the severe consequences of an adverse reaction. In the event that the use of an NSAID is considered to be necessary,

The dose that is the most effective should be administered to get the most effective dose for the shortest time as well as the patient must be monitored often for the presence of gastrointestinal bleeding throughout NSAID treatment.

Children are not permitted to use this product less than 18 years of age.

Method of Administration for oral administration.

CONTRAINDICATIONS:

In patients who are known to have sensitization to substances that are active.

In concomitant use with other paracetamol-containing products; increased risk of serious adverse effects.

For patients who have allergic reactions (e.g. asthma, angioedema or bronchospasm or urticaria, rhinitis or asthma) caused by acetylsalicylic acid or any other

Non-steroidal anti-inflammatory medications (NSAIDs).

Patients with active or a history of recurring bleeding or ulceration of the stomach (two at least two distinct instances of definite bleeding or ulceration).

In patients with a history of, or an existing gastrointestinal ulceration/perforation or bleeding, including that associated with NSAIDs.

In patients who have defects in the process of coagulation.

For patients with severe liver failure severe renal impairment or extreme heart problems (NYHA Class IV).

It is recommended to use it in conjunction with other NSAID products, such as the cyclooxygenase 2 (COX-2) specifically inhibiting agents, and doses of Acetylsalicylic acid that exceed 75 mg daily

higher possibility of adverse reactions.

In the final trimester of pregnancy, due to the risk of premature closing of the fetal ductus arteriosus, there is a possibility of hypertension pulmonary.

SPECIAL WARNINGS AND PRECAUTIONS FOR USE:

Don’t exceed the dose recommended.

Paracetamol:

More risk of overdose for patients with non-cirrhotic alcoholic fatty liver disease. Even if a patient appears well, they are at risk due to the potential for the liver’s damage to be delayed and severe.

Ibuprofen The risk of undesirable effects can be reduced by using the most effective dose for the last time period when combined with food.

Older people:

Greater frequency of adverse reactions, particularly GI perforation and bleeding that could be fatal.

The patient must be cautious when suffering from certain ailments:

Respiratory conditions The presence of asthmatic bronchial symptoms or an allergic condition, NSAIDs have been reported to cause bronchospasm.

SLE and another mixed connective tissue disease There is a higher chance of developing aseptic meningitis.

Cerebrovascular and cardiovascular effects Monitoring is required for patients who have hypertension history and/or mild to moderate heart failure

Fluid retention and hypertension, and edema are all known to occur in conjunction with NSAID treatment.

Hepatic, renal, and cardiovascular impairment:

The patients with the highest chance of developing the reaction include those who have impaired kidney function or cardiac impairment, liver dysfunction, or those

patients taking diuretics, as well as those who are taking diuretics and the. The function of the kidneys should be checked for these patients.

Gastrointestinal side effects:

NSAIDs should be given in a controlled manner to patients with an underlying gastrointestinal disorder (ulcerative colitis Crohn’s disease, ulcerative colitis) because these conditions can

It can be made worse.

Combination therapy with agents that protect (e.g. proton pump inhibitors, misoprostol) is recommended in patients with GI perforation and bleeding, and for

patients who require concomitant low dose acetylsalicylic acid or other medications that are likely to increase the risk of gastrointestinal problems.

It is recommended to be cautious and stopped for patients from taking concurrent medications that could increase the risk of ulceration and bleeding, like oral corticosteroids.

anticoagulants,

such as warfarin selective serotonin-reuptake inhibitors or antiplatelet agents like the acid acetylsalicylic.

Skin reactions that are severe:

Severe skin reactions such as Stevens-Johnson-like dermatitis exfoliative as well as toxic epidermal necrolysis are rare in

connection with the utilization of an NSAID. An acute exanthematous pustulosis (AGEP) is commonly seen in connection with products that contain ibuprofen. Utilization of this product

Should be stopped immediately upon the onset of symptoms or signs like the appearance of a skin rash, mucosal lesions, or any other indication of hypersensitivity.

Masking symptoms of the underlying infection This product could disguise the symptoms of an infection, leading to delayed introduction of the correct treatment, and consequently

increasing the risk of the result.

If this medication is used to relieve pain or fever the patient should be monitored. In environments that are not hospitalized, the patient should see a doctor

if the symptoms do not go away or get worse.

Female fertility issues If a woman is having difficulty conceiving or is being investigated for infertility, a withdrawal of the drug is a good idea.

INTERACTION WITH OTHER MEDICINAL PRODUCTS AND OTHER FORMS OF INTERACTION:

Paracetamol/ibuprofen is contraindicated in combination with other paracetamol-containing products.

Paracetamol/Ibuprofen is contraindicated in combination with:

Acetylsalicylic acid:

The simultaneous administration of ibuprofen with Acetylsalicylic acids isn’t generally advised due to the possibility of more adverse reactions,

unless low-dose acetylsalicylic acids (not more than 75mg per day) are recommended by a physician.

Paracetamol/ibuprofen should be used with caution in combination with:

Cholestyramine:

the speed of the absorption of paracetamol decreases.

This is why cholestyramine shouldn’t be consumed within an hour of taking it if the maximum amount of analgesia is needed.

Metoclopramide and Domperidone:

absorption of paracetamol increases by metoclopramide as well as domperidone. However, concurrent use should not be avoided.

Warfarin:

the anticoagulant action of warfarin and other coumarins

can be enhanced by the continuous use of paracetamol, which can increase the chance of bleeding; and occasionally

doses are not significant in their effects.

Paracetamol/ibuprofen should be used with caution in combination with:

Anticoagulants NSAIDs could enhance the effect of anticoagulants i.e. warfarin.

Antihypertensives

(ACE inhibitors and angiotensin II antagonists) and diuretics: For certain patients suffering from impaired kidney function (e.g. dehydrated patients, or

elderly patients who have compromised the function of their kidneys) the administration of co-medications can cause further decline in renal function, which could lead to acute renal failure. This can be fatal.

generally, it is generally. So, the mixture should be handled with caution, particularly in older patients. Patients must drink enough water and have a good understanding of

Should be monitored for the improvement of renal function following the initiation of treatment concomitantly, and then every few months following. Diuretics can cause nephrotoxicity. associated with NSAIDs.

Antiplatelet drugs and selective serotonin reuptake inhibitors (SSRIs) increase the chance of bleeding from the stomach.

Cardiac glycosides NSAIDs could cause cardiac dysfunction decrease GFR, and also increase the levels of plasma glycosides.

Cyclosporine:

Higher risk of Nephrotoxicity.

Corticosteroids: Higher chance of ulceration in the gastrointestinal tract or bleeding.

Lithium and methotrexate: Less elimination of methotrexate and lithium.

Mifepristone NSAIDs are not to be utilized for 8-12 days following the administration of mifepristone as NSAIDs could reduce the effects of mifepristone.

Quinolone antibiotics: Patients who are taking NSAIDs and quinolones might be at an increased chance of having convulsions.

Tacrolimus: Increased risk of nephrotoxicity NSAIDs are administered in combination with tacrolimus.

Zidovudine increased risk of hematological toxicities with NSAIDS is ascribed to zidovudine. There is evidence for an increase in the risk of developing haemarthroses as well as hematomas in

HIV (+) hemophiliacs who received concurrent treatment with zidovudine and Ibuprofen.

PROVAS DUO TABLETS FOR PREGNANCY AND LACTATION:

Pregnancy:

There isn’t any evidence of the use of this product by pregnant women. Studies on neurodevelopment and epidemiology of children exposed to paracetamol

utero shows inconclusive results. If it is clinically necessary paracetamol is used in pregnancy, but it must be taken at the lowest effective dose to achieve the shortest gestation time.

potential time, and at the lowest frequency.

Given the documented adverse effects of NSAIDs on the baby’s cardiovascular system (risk of closure of the ductus arteriosus) Utilization during the final trimester isn’t recommended. The first signs of labor

The delay could be prolonged and lengthened due to an increased tendency to bleed in both the mother and baby. It is recommended to avoid NSAIDs during the first two months of pregnancy.

or labor unless the benefits to the patient are greater than the risk for the fetus.

So, if it is feasible, the usage of this product should be avoided during the initial 6 months of pregnancy. Additionally, it is not recommended in the final 3 months of pregnancy.

Lactation:

Ibuprofen as well as its various metabolites could be released in small quantities into breast milk. The effects on infants are not harmful. are currently known. Paracetamol can be excreted in breast milk, but not as the form of a

Clinically significant amounts. This means that it isn’t required to stop breastfeeding for short-term treatment using the recommended dosage.

EFFECTS ON ABILITY TO DRIVE AND USE MACHINES:

Unwanted effects like fatigue, dizziness, and visual disturbances may occur following the use of NSAIDs. In the event of an adverse reaction, patients are advised not to drive or operate machines.

PROVAS DUO TABLETS SIDE EFFECTS:

Common:

  • Abdominal pain,
  • vomiting,
  • diarrhea,
  • nausea,
  • dyspepsia, and
  • abdominal discomfort,
  • alanine aminotransferase increased,
  • gamma-glutamyltransferase increased, and

test for liver functions abnormally with paracetamol.

Blood creatinine increased and blood urea levels increased.

Uncommon:

Hypersensitivity associated with pruritus and urticaria,

headache,

or dizziness.

Peptic ulcers or gastrointestinal perforation,

hemorrhage,

melena

hemorrhagemesis,

mouth ulceration aggravation of Crohn’s disease,

gastritis pancreatitis,

constipation,

and flatulence as well as a variety of skin rashes.

aspartate aminotransferase

The blood alkaline phosphatase increased blood creatinine phosphokinase grew hemoglobin declined while platelet counts increased.

Rare severe hypersensitivity reactions.

The symptoms can include the tongue, facial, and the throat swellings, dyspnea hypotension, tachycardia (anaphylaxis angioedema), or severe shock) shock,

confusion,

depression and hallucinations,

aseptic encephalopathy and optic neuritis,

aseptic meningitis,

paresthesia and somnolence,

vision disturbance,

vertigo,

tinnitus heart failure,

vertigo, and

Hypertension,

edema as well as respiratory reactivity such as asthma,

asthma exacerbation,

or dyspnea.

liver dysfunction that is abnormal jaundice,

hepatitis,

and edema

Nephrotoxicity

Nephrotoxicity in all forms includes interstitial nephritis Nephrotic Syndrome,

acute and chronic kidney failure, fatigue, and malaise.

Unknown A drug reaction that causes an eosinophilia-like syndrome

and other manifestations (DRESS syndrome) Acute generalized

exanthematous pustulosis (AGEP) Photosensitivity reactions.

PROVAS DUO TABLETS OVERDOSE:

Paracetamol Liver damage is possible for adults who have consumed more

then 10g (the equivalent of 20 tablets) plus paracetamol. Consumption

of 5g (the equivalent of 10 tablets) or more

paracetamol can cause liver damage to the liver.

Treatment: Quick treatment with activated charcoal is recommended when

the overdose was consumed within one hour. Paracetamol levels in plasma must be monitored.

The test is conducted 4 hours or later following consumption (earlier levels aren’t reliable).

Treatment with N-acetyl Cysteine can be utilized within 24 hours following the ingestion of paracetamol.

If vomiting isn’t an issue,

oral methionine is a viable option in remote locations, but outside the hospital.

Patients with severe liver disease that is beyond 24

The first 24 hours following the ingestion must be taken care of immediately in the hospitals immediately following the ingestion.

Ibuprofen Ingestion by children of more than 400 mg/kg Ibuprofen can trigger symptoms. In adults, the dose-response result is not as clear-cut. The half-life of overdoses is

1.5-3 hours.

PROVAS DUO TABLETS Management

The management should be supportive and symptomatic. It should include maintaining an open airway and monitoring vital and cardiac symptoms until stabilization.

You should consider an oral dose of activated carbon If the patient is present within one hour after ingestion of a toxic quantity. If it is frequent or continues, convulsions must be treated.

Diazepam is administered intravenously or lorazepam. Provide bronchodilators in the case of asthma.

PHARMACOLOGICAL PROPERTIES

Therapeutic Classification Musculoskeletal System Anti-inflammatory and antirheumatic medications Non-steroids, propionic acid derivatives. Ibuprofen and other combinations.

ATC Code: M01AE51.

The pharmacological effects of paracetamol and Ibuprofen differ in their sites and modes of action. These two different actions are synergistic

which results in greater antinociception and antipyresis than individual actives.

Paracetamol’s precise mechanism of action is not yet fully understood but there is evidence in support that it has a primary antinociceptive impact.

PROVAS DUO TABLETS Ibuprofen is an NSAID

that is believed to induce an analgesic impact by inhibiting the peripheral function of the cycloxygenase-2 (COX-2) isoenzyme and the subsequent decrease in the degree of sensitization

of nerve terminals that are nociceptive; Also, it has been demonstrated that it inhibits the induction of leucocytes into areas that are inflamed. Ibuprofen is a powerful action within the spinal cord to its involvement in

Part of it is due to the inhibition part, to the inhibition of COX. Its antipyretic properties are caused by the central inhibition of prostaglandins that are found in the hypothalamus. Ibuprofen is a reversible inhibitor of platelet

aggregation. For humans, ibuprofen decreases inflammation pain swellings, fever and.

PROVAS DUO TABLETS PHARMACOKINETIC PROPERTIES:

Paracetamol: Easily absorbed through the digestive tract. Protein binding in plasma is minimal at therapeutic levels however, this is dose-dependent.

Paracetamol levels in plasma

in this product can be detected within 5 minutes, with the highest plasma concentrations appearing at 0.5-0.67 hours following eating on an empty stomach.

If this product was consumed in conjunction with food, plasma paracetamol levels were lower and delayed by an average of 55 minutes however, the overall amount of absorption was similar.

Paracetamol is metabolized by the liver and excreted from the urine mostly as Sulphate and glucuronide conjugates, with around 10% being glutathione conjugates. It is less than 5 percent

excreted unchanged paracetamol. The half-life of elimination is around 3 hours. No significant differences in the paracetamol pharmacokinetic profile have been seen in

the old.

Ibuprofen absorption

 is well absorbed from the gastrointestinal tract, it is heavily linked to plasma proteins.

Ibuprofen disperses into the synovial fluid. The levels of Ibuprofen in the plasma come originate from

These substances are detected within 5 minutes, with the highest plasma concentrations being reached within 1 to 2 hours after eating with a full stomach.

Ibuprofen can be metabolized by the liver into two major substances that have primary excretion through the kidneys.

They can be excreted as in major conjugates, and an insignificant amount of

PROVAS DUO TABLETS Ibuprofen remains unchanged.

The kidney’s excretion is rapid and complete. The half-life of elimination is about 2 hours.

The ibuprofen biochemical profile can be seen in older people.

The bioavailability, pharmacokinetics, and bioavailability profiles of ibuprofen and paracetamol do not change when they are taken together in a single or repeated dose.

By admin

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.